# SDR SWIA201126523

- Difficulty date: June 17, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 20,316 hours, 17,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR OVERWING EMERGENCY EXIT LIGHTS FORWARD AND AFT OF RIGHT OVERWING EXIT ARE OUT.  (FLT 5360)  RELAMPED EMERGENCY LIGHTS.
